PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Correction to the paper ‘Copies of $\ell _{\infty }$ in the space of Pettis integrable functions with integrals of finite variation’ (Studia Math. 210 (2012), 93–98)

Volume 232 / 2016

Juan Carlos Ferrando Studia Mathematica 232 (2016), 93-94 DOI: 10.4064/sm8249-4-2016 Published online: 13 April 2016

Authors

  • Juan Carlos FerrandoCentro de Investigación Operativa
    Edificio Torretamarit, Avda de la Universidad
    Universidad Miguel Hernández
    E-03202 Elche (Alicante), Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image